# SDR HNAA2024092300839

- Difficulty date: August 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698AE
- Make and model: Mooney M20K
- Aircraft serial: 250766
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E051425 LH CABIN OMEGA BEAM #3 GUSSETT IS CORRODED.  RAR LH CABIN OMEGA BEAM #3 GUSSET IAW EMB 145 SRM 51-40-02.
